Doctor insights on:
Tingling In Extremeties
I have very light tingling in my extremeties that only last for a couple of mintues. Ms has been ruled out with MRI and B12 is normal. What is cause?
Transient : Symptoms of the sort you experience could be associated with hyperventilation, peripheral nerve issues, periodic spinal cord compression, (even unusual lhermitte's like phenomenon, in ms), medication side effects (e.g., topirimate); and even unusual auras for migraine (if you have headaches). Discuss more fully with your doctor and pin down. ...Read moreSee 1 more doctor answer
Some possibilities: Some medications can cause tingling (topamax), some chemical imbalances may provoke (sodium/potassium), hyperventilation (changes in carbon dioxide), peripheral neuropathies (like diabetes), variety of toxins (arsenic, etc). Get examined and maybe tested so treatment can be decided. ...Read more
Tingling: It appears you might have a sensory neuropathy. The whole body tingling could precede numbness. Common causes are diabetes, vitamin deficiencies like vitamin b-12 , alcohol use, lyme's disease . I suggest you check with your physician for proper diagnosis and treatment. I hope you feel well soon. ...Read more
Tingling: To determine the cause of pain and tingling, it is so very important to know details such as where the pain/tingling is (hands, feet, head, trunk, arm, leg, pelvis, back, neck), quality (sharp, dull, aching), timing (constant, intermittent), what makes it worse or better (medications, positions), what other symptoms come w/ it (headache, speech trouble, no bladder control). Details are everything. ...Read more